# SDR DALA2014100905470

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 32,547 hours, 15,442 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT AT FRAME 31 S40-41R.   REPLACED THE CLEAT IAW SRM 51-72-11 AND DWG 53232747.
